MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-009
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Adhesion(s) (1695); Edema (1820); Pain (1994); No Code Available (3191)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a left primary attune to treat pain secondary to osteoarthritis.The patella was resurfaced and unknown cement was utilized.The procedure was completed without complications.Patient received a left knee attune revision to treat pain and recurrent swelling secondary to a loosening of the tibial tray.Upon entering the joint, the surgeon excised periarticular scar tissue.The tibial tray was grossly loose at an unknown interface and removed.The femoral component was well-fixed but revised.The patella was well-fixed and retained.There was no reported product problem with the explanted tibial insert.The patient was revised with a depuy tc3 revision construct.The procedure was completed without complications.Doi: (b)(6) 2016, dor: (b)(6) 2017, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATTUNE RP TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10547912
Report Number1818910-2020-20379
Device Sequence Number14289123
Product Code NJL
UDI-Device Identifier10603295042631
UDI-Public10603295042631
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-10-009
Device Catalogue Number150610009
Device Lot Number8387593
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM LT SZ 8 CEM; ATTUNE PS RP INSRT SZ8 5MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM LT SZ 8 CEM; ATTUNE PS RP INSRT SZ8 5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR